MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 PAT PLANER BODY MED; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SP2 PAT PLANER BODY MED; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 976750
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Sigma patella planing instrument jammed and requires replacement.Csss de laval, (b)(4).Patient consequence? no.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.

Brand Name
SP2 PAT PLANER BODY MED
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7822872
Report Number1818910-2018-67927
Device Sequence Number13752508
Product Code HTZ
UDI-Device Identifier10603295251484
UDI-Public10603295251484
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number976750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2018
Initial Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;